# SDR DL757010503

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 35,641 hours, 17,482 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 0408
- Condition: Burned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GOT BURNING RUBBER SMELL 3 HRS INTO FLT,AT 350 EQUIP COOLING OVHT LIGHT CAME ON 10 MIN LATER DIVERTED TO LAS - REPLACED NUMBER 1 AIR SUPPLY FAN
